# SDR FDEA201409032413

- Difficulty date: September 3, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34104
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT FUSELAGE THERE IS A DENT AT STATION 1540 - 1560 STRINGER 17R - 18R.  EXISTING DENT ON FUSELAGE SKIN AT STA 1540 - 1560 STR 17R - 18R FOUND OUT OF SRM LIMITS PER SRM 53-00-01 FIG 101.  DETAIL II ALLOWANCE DAMAGE I REV 112.  REPAIR CARRIED OUT PER SRM 53-00-01 FIG 201 REPAIR 16 REV 112.  THIS REPAIR IS A CAT B REPAIR, THREHOLD 16000 F.C FROM THE TIME OF REPAIR & REPEAT INSPECTION LFEC AT INTERVAL 3000 FC REPAIR CLASSIFIED AS MAJOR
